Doctor insights on:
Bathing After Taking Monistat
SkipADay (see below): Before you go to bed, take a bath (or shower), get all clean and cozy, then put in the medication.Sleep like a baby, get up and go about your day (wear a pad), skip the gym that day. Before bed either skip your bath or take a shower. Next day is back to normal. The one-day form may irritate a bit (or a bunch)and if it gets bad, take that bath and get that stuff outta there, then ask your doc for a pill ...Read more
I had a yeast infection and used monistat 1 day to cure it. After 3 to 4 days it’s gone. I took a bath in dawn dish soap and the next day i’m itching
You should not: Use dish soap for baths, only mild soaps with moisturizers like Dove or Aveeno. This is especially true for the mucosal surfaces of your body, since they can get "allergic" or inflamed from drying agents like dish soap. If you are concerned about infections in the nether regions, keep an extra healthy lifestyle and only use mild cleansers in order not to change your vaginal pH too much. ...Read moreSee 1 more doctor answer
After treatment: If treatment is completed and symptoms have resolved, sexual relations may be resumed. ...Read more
I missed a dose of monistat 3 leaving me left with two suppositories. Do I resume taking them at bedtime?
Can I stop taking monist at 7? I'm not even sure I had yeast mostly pain after sex but the Monistat is irritating me so much. This is my 3rd dose. I
I used monistat 1 3 days ago and my symptoms improved, but I still have itchiness (much less intense) and some discharge. Should I try taking another?
The need to "re-treat" is quite common!
Hope this is helpful
Dr Z ...Read more
I've been taking the 7 day monistat cream and I skipped last night and I had sex last night, what is going to happen now? & should I still continue to take it?
Did you self diagnose your yeast infection? It may not have been a yeast infection. Or you could be sensitive to some component in the cream.
Or, if it was yeast, the skin can still be irritated even tho the yeast has been killed back. It can take a week or two for the symptoms to subside. ...Read more
I am taking monistat 7....how long does it take for the liquid to go away? I feel I'm constantly gooy/wet after taking it. I use it at 10pm at night and still wet when using it again.
Can I use monistat to ease the itch and pain of herpes while taking Acyclovir? If not how do I relief symptoms?
Monistat won't help: Unless there is an accompanying fungal infection, as for the pain: you may want to inform your doctor about it, herpes infection can cause neuralgia which can be painfull, pain killers may help or at times Rx meds as gabapentin, so better ask your doctor if acetaminophen / NSAIDs won't work, good luck ...Read more
I am taking Monistat 7, I always wake up to find blood streaked discharge. No burning. Is this normal or cause for concern?
Taking BV cream right now, going to take Monistat cream when I'm done. How long should I wait after to start the vaginal Monistat cream? A week?
Don't have to: You don't necessarily have to wait. If you have a yeast infection there is no reason to have to wait. As a matter of fact, since yeast is usually much more symptomatic, I usually have my patients treat it first and then use the vaginal medicine for BV as soon as they finish the yeast meds. Hope this helps. ...Read more
I'm taking Monistat 3. Today's my last night. I got up for 10 minutes and walked around. I noticed some of the cream leaked out. Will it still work?
Yes: Should work ok unless there is some impairment of immunity or reinfection from another source. ...Read more
- Talk to a doctor online
- Why is my urine orange after taking monistat 7?
- After using monistat 7
- Yellow discharge after monistat
- Greenish discharge after monistat
- Symptoms after using monistat
- Clear discharge after monistat
- Poop after monistat
- Taking monistat without a yeast infection